# SDR DALA2024080107671

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0475424) CORROSION ON STRINGER TIP WAS FOUND BTW STA.520 TO 540 AND S-28R INSIDE OF AIR CONDITION BAY AT FWD. CARGO COMPARTMENT. STRINGER TIP BTW STA .520 TO 540 AND S-28R INSIDE OF AIR CONDITION BAY WAS REPLACED PER B737-800 SRM 51-40-02-0G.
